EconPapers    
Economics at your fingertips  
 

GENERALIZED COLEMAN-SHAPLEY INDICES AND TOTAL-POWER MONOTONICITY

Ori Haimanko ()

No 1813, Working Papers from Ben-Gurion University of the Negev, Department of Economics

Pages: 24 pages
Date: 2018
New Economics Papers: this item is included in nep-gth
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://in.bgu.ac.il/en/humsos/Econ/Workingpapers/1813.pdf (application/pdf)

Related works:
Journal Article: Generalized Coleman-Shapley indices and total-power monotonicity (2020) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bgu:wpaper:1813

Access Statistics for this paper

More papers in Working Papers from Ben-Gurion University of the Negev, Department of Economics Contact information at EDIRC.
Bibliographic data for series maintained by Aamer Abu-Qarn ().

 
Page updated 2025-04-03
Handle: RePEc:bgu:wpaper:1813